I have a lot of diarrhea since taking the pill, is this normal? Also lately I've had weird mood changes one moment I'll be happy, the next sad.. Etc. is this normal?
I have also been having diarrhea, im guessing its normal but not sure. Side effects didnt list it. As far as mood swings yes thats a common side effect. I get them too. Im not usually enotional but i jump fromm happy to mad to sad all day almost. I also catch myself zoning out, biting my finger nails to no end and i get a headache if i dont drink enough water. Sucks but its all worth if for the weight loss. I cant eait to be happy in my own skin
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took a phentermine at 8am. I thought I just took a bp pill at 10,but it was phentermine I went to?
Posted 29 Apr 2010 • 1 answer
Posted 24 May 2010 • 3 answers
Posted 10 Jun 2010 • 1 answer
Posted 26 May 2015 • 2 answers
Posted 1 May 2016 • 1 answer